# SDR DALA2024040804201

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 59,245 hours, 26,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: C59678
- Condition: Out Of Tolerance
- Location: R4 Door
- Part time: 103,040 hours, 45,064 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 R4 SNUBBER MINIMUM INDICATING PIN EXTENSION IS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC: 00385- REMOVED R-4 DOOR ASSY FOR FOM IAW B757 AMM 52-11-01. REMOVED AND REPLACED R-4 SNUBBER ASSY IAW B757 AMM 52-11-10. RE-INSTALLED R-4 DOOR ASSY IAW B757 AMM 52-11-01. OPS CK GOOD. (0278636)
